Trigonometric sums associated with pseudo-measures
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 2, pp. 229-248.
@article{ASNSP_1971_3_25_2_229_0,
     author = {Benedetto, J.},
     title = {Trigonometric sums associated with pseudo-measures},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {229--248},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {2},
     year = {1971},
     zbl = {0223.43003},
     mrnumber = {340957},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1971_3_25_2_229_0/}
}
TY  - JOUR
AU  - Benedetto, J.
TI  - Trigonometric sums associated with pseudo-measures
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1971
DA  - 1971///
SP  - 229
EP  - 248
VL  - Ser. 3, 25
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1971_3_25_2_229_0/
UR  - https://zbmath.org/?q=an%3A0223.43003
UR  - https://www.ams.org/mathscinet-getitem?mr=340957
LA  - en
ID  - ASNSP_1971_3_25_2_229_0
ER  - 
%0 Journal Article
%A Benedetto, J.
%T Trigonometric sums associated with pseudo-measures
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1971
%P 229-248
%V Ser. 3, 25
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1971_3_25_2_229_0
Benedetto, J. Trigonometric sums associated with pseudo-measures. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 2, pp. 229-248. http://archive.numdam.org/item/ASNSP_1971_3_25_2_229_0/

[1] J. Benedetto, « Sets without True Distributions», Bull. Soc. Roy. Sci. de Liege 7-8 (1970) 434-437. | MR | Zbl

[2] J Benedetto, « Support Preserving Measure Algebras and Spectral Synthesis », Math. Zeitschrift 118 (1970) 271-280. | MR | Zbl

[3] J. Benedetto, « Harmonic Analysis on Totally Disconnected Sets » Lecture Notes in Mathematics, Springer-Verlag (1971) 1-261. | MR | Zbl

[4] G.H. Hardy and J.E. Littlewood, « Some New Properties of Fourier Constants », Math. Ann. 97 (1926) 159-209. | JFM | MR

[5] K. Hoffman, « Banach Spaces of Analytic Functions », Prentice Hall, N. Y., 1962. | MR | Zbl

[6] J.P. Kahane, « A Metric Condition for a Closed Circular Set to be a Set of Uniqueness », J. of Approximation Theory, 2 (1969) 233-246. | MR | Zbl

[7] J.P. Kahane and R. Salem, « Ensembles parfaits et séries trigonométriques », Hermann, Paris, 1963. | MR | Zbl

[8] G. Salmons, (thesis in Harmonic Analysis) University of Maryland, 1971.

[9] H. Schaefer, « Topological Vector Spaces », Mac Millan, New York, 1966. | MR | Zbl

[10] N. Varopoulos, « Sur les ensembles parfaits et les séries trigonométriques », C. R. Acad. Sc. Paris 260 (1965) 3831-3834. | MR | Zbl